Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On antibiotics for sinus infection. High WBC. Sore throat, swollen tonsil and severe back pain. Is this serious?

Hi I been on antibotics for ten days for sinus infection . I went to ER for back pain four days ago and was told my wbc was17,000 after I received this information I had four days left on antibotics. I have had a sore throat for three weeks now along with swollen left tonsil . my question is does it take a awhile for wbc to drop or is it something more serious.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
You got severe upper respiratory tract infection.
after your antibiotic medicine course is completed and you have got problem persisted then go for again wbc to see weather count is decreased.
If it does not down then it is possible that particular antibiotic is resistant to bacteria.
Then go for throat swab examination for bacteria and culture sensitivity test.
Do Listerine gargle.
Avoid fried, junk food and cold drinks.
Ok and bye.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor